# SDR DALA2015081705057

- Difficulty date: August 16, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAVATORY SERVICE PANEL.  AFT LAVATORY SERVICE PANEL WAS REPLACED IAW DWG 5914792, REV AG AND SRM 51-30-2, 51-10-3 PAR 14 AND 21.
